Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Inverse problems for evolution and differential-difference equations with a parameter

Yu. E. Anikonov

Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Science, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 5, Pages 439–473, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403770888219,

Publication History

Published Online:

In this paper we consider evolution and differential-difference equations which contain a variable parameter. We also derive and proof numerous formulas which represent solutions and coefficients of such equations. On the basis of the obtained results we formulate and investigate new inverse problems.

Comments (0)

Please log in or register to comment.